# SDR REXA2018013000073

- Difficulty date: January 30, 2018
- Submitted: January 31, 2018
- Operation: Air carrier
- Aircraft: N134EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15223
- Aircraft time: 22,323 hours, 14,948 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF100801
- Part serial: 72138
- Condition: Leaking
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT'S (LEFT) SIDE O2 MASK LEAKS RANDOMLY THRU FACEPIECE. REMOVED AND REPLACED PILOT'S (LEFT) SIDE OXYGEN MASK W/SERV ASSY IAW AMM 35-11-12-400-801. OPS AND LEAK CHECKS GOOD. P/N ON/OFF MF10-08-01, S/N OFF 72138, S/N ON SE19256I.
